Next Article in Journal / Special Issue
On the Kung-Traub Conjecture for Iterative Methods for Solving Quadratic Equations
Previous Article in Journal
A New Smoothing Conjugate Gradient Method for Solving Nonlinear Nonsmooth Complementarity Problems
Previous Article in Special Issue
On the Local Convergence of a Third Order Family of Iterative Processes

Order Reprints

Journal: Algorithms, 2015
Volume: 8
Number: 1210

Article: Numerical Properties of Different Root-Finding Algorithms Obtained for Approximating Continuous Newton’s Method
Authors: by

MDPI provides reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop